Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I need desperate help! I've been on roaccutane for four months now with three months on the 20 mg dose but now on 40 mg. I have the normal side effects of chapped lips and dry face. But my shoulders have big white patches on them they look so ugly!!! I am so scared that this is permenant can someone please help explain if they had this before? There is a pic attachedpost-404813-0-00495500-1403570097_thumb.post-404813-0-28855300-1403570143_thumb.

post-404813-0-00495500-1403570097_thumb.

post-404813-0-28855300-1403570143_thumb.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×